EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1530

Title: On the performance loss of an optimal system
Authors: Mahalanabis, A
Das, P
Issue Date: 1968
Citation: IEEE Transactions on Automatic Control, 13(1), 108 - 109
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1530
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
dasthe1968.pdf38.13 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback